Rage on Tesa?

Shadow Dancer

Explorer
Joined
Jun 2, 2026
Messages
30
Reaction score
42
Location
Australia
Hi!

I (F43) was wondering whether anyone else has gone through something like this.

I chose to add Tesa to my reta, and within 1 week I got what I can only describe as total rage and anger. So not like me! It felt like I had no control over it. My hormones seemed completely thrown off.

I quit the Tesa right away, and it went away.

I'm curious whether Ipa might do the same thing? From what I've heard it isn't as strong as Tesa, but I'm scared for my family if I get those bad grumps again hehe

I'd love to hear from anyone with more knowledge than me about their experiences.

Thanks!
 
Irritability appears among the less frequently reported adverse effects:


https://www.drugs.com/sfx/tesamorelin-side-effects.html


Some explanations for this:

Gemini said:


LikelihoodPotential CauseMechanism / RationaleHighSleep DisruptionTesamorelin is associated with insomnia and night sweats. Sleep deprivation is a primary and immediate driver of emotional dysregulation and irritability.ModerateSystemic Physical StressSide effects such as joint pain, muscle stiffness, and fluid retention create chronic physical discomfort, which lowers the threshold for frustration.ModerateNeuroendocrine ShiftsAs a GHRH analog, it alters the pulsatile release of GH and IGF-1. Rapid hormonal modulation can impact neurotransmitter balance and mood stability.LowPsychological BurdenAnxiety or "discouragement" related to the daily administration, injection site reactions, or the underlying condition being treated can manifest as irritability.

Click to expand...

Gemini said:


The "Adjustment" Period: In clinical settings, some neurological side effects—including nervousness or irritability—are often reported as transient. As your endocrine system stabilizes under a consistent dosing protocol, these mood-related symptoms may subside.

Clinical Context: While irritability appears in medical literature as a "less common" side effect, it is rarely the only symptom. Often, it is a secondary manifestation of the physical side effects (like pain or poor sleep) described above.

Click to expand...
 
Shadow Dancer said:

Hi!

I (F43) was wondering whether anyone else has gone through something like this.

I chose to add Tesa to my reta, and within 1 week I got what I can only describe as total rage and anger. So not like me! It felt like I had no control over it. My hormones seemed completely thrown off.

I quit the Tesa right away, and it went away.

I'm curious whether Ipa might do the same thing? From what I've heard it isn't as strong as Tesa, but I'm scared for my family if I get those bad grumps again hehe

I'd love to hear from anyone with more knowledge than me about their experiences.

Thanks!
It's probably caused by a derivative of something. Similar to what was said earlier, tesa disrupting sleep, which then leads to irritability or rage. Changing the Igf level doesn't appear to trigger "rage". In my case, whiskey—or dark liquor in general—could bring on rage. 30 years back, boosting test levels would leave me irritable. As for messing with Igf levels, I simply can't see a straight link
 
Thanks to both of you for the thoughtful replies. Trying it again — or even Ipa — makes me really uneasy, because losing control of my anger like that was frightening.

This happened a while back, so my memory of it isn't exact, but either of you could be correct that sleep deprivation or something else was the real cause.

Thanks once more!
 
It's commonly said that growth hormone–releasing peptides, along with small amounts of growth hormone, can enhance sleep...

For me, it works extremely well. CjC+1295 combined with Ipamorelin, dosed right before going to sleep, no less than 2 hours after finishing my last meal. My sleep becomes deeper and lasts longer.

Rather than Tesamorelin, I'd suggest trying this.
 
Growth hormone release is governed by a complicated system. A wide range of brain chemicals play a part in it, such as GHRH, somatostatin and prolactin releasing hormone, and likely around a dozen more besides. My best guess would be that elevated growth hormone alters one of these other neurotransmitters or neuromodulators, and that this secondary change is what influences mood. I certainly could not propose a precise mechanism. Receptor sequences vary genetically from person to person quite a lot, so uncommon or unusual reactions to neurochemical signals can happen. If you do have an unusual reaction to it, staying away from it is probably the safer choice.
 
lessthanhalf said:

Growth hormone release is governed by a complicated system. A wide range of brain chemicals play a part in it, such as GHRH, somatostatin and prolactin releasing hormone, and likely around a dozen more besides. My best guess would be that elevated growth hormone alters one of these other neurotransmitters or neuromodulators, and that this secondary change is what influences mood. I certainly could not propose a precise mechanism. Receptor sequences vary genetically from person to person quite a lot, so uncommon or unusual reactions to neurochemical signals can happen. If you do have an unusual reaction to it, staying away from it is probably the safer choice.
Yeah, I figure it's best that I avoid this one, sadly. It's a real letdown since my husband has done incredibly well on it, but I care about my family far too much to subject them to me being irritable ◡̈
 
Shadow Dancer said:

Hi!

I (F43) was wondering whether anyone else has gone through something like this.

I chose to add Tesa to my reta, and within 1 week I got what I can only describe as total rage and anger. So not like me! It felt like I had no control over it. My hormones seemed completely thrown off.

I quit the Tesa right away, and it went away.

I'm curious whether Ipa might do the same thing? From what I've heard it isn't as strong as Tesa, but I'm scared for my family if I get those bad grumps again hehe

I'd love to hear from anyone with more knowledge than me about their experiences.

Thanks!
With Ipa, I never ran into that kind of side effect. And since stacking Ipa with Cjc1295 No Dac, my sleep quality has gotten better than it has ever been for me.
 
skaylife said:

Shadow Dancer said:

Hi!

I (F43) was wondering whether anyone else has gone through something like this.

I chose to add Tesa to my reta, and within 1 week I got what I can only describe as total rage and anger. So not like me! It felt like I had no control over it. My hormones seemed completely thrown off.

I quit the Tesa right away, and it went away.

I'm curious whether Ipa might do the same thing? From what I've heard it isn't as strong as Tesa, but I'm scared for my family if I get those bad grumps again hehe

I'd love to hear from anyone with more knowledge than me about their experiences.

Thanks!
With Ipa, I never ran into that kind of side effect. And since stacking Ipa with Cjc1295 No Dac, my sleep quality has gotten better than it has ever been for me.

My sleep quality could really use some improvement, so I'm inclined to give that a shot! I appreciate you telling me about what you went through.
 
Back
Top